# SDR SWAA2025100213101

- Difficulty date: September 9, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE BATTERY PACK LOCATION BTW STA 559 TO STA 578 LT SIDE AT PASSENGER CABIN (1 EA).  REPLACED BATTERY PACK IAW AMM 33-51-06-960-805, TESTED OK.
